# SDR ASAA2015090412938

- Difficulty date: September 4, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 18,645 hours, 5,463 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 16238D
- Condition: Failed
- Location: Window Heat
- Part time: 18,650 hours, 5,464 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O WINDSHIELD HEATS UP BUT IT WILL NOT TEST PROPERLY, THE OVERHEAT LIGHT DOES NOT LIGHT UP FOR OVERHEAT TEST AND ON FRONT OF CONTROL BOX IN ELECTRONIC EQUIPMENT, LIGHT TEST DOESN'T WORK AND BITE TEST DOESN'T WORK.  ACFT GROUNDED.  R & R F/O'S WINDSHIELD HEAT CONTROLLER IAW AMM 30-41-11-000-801 AND 30-41-11-400-801, OPS CHECK GOOD.  GROUND FUNCTIONAL CHECK GOOD IAW AMM 30-41-11-710-801.
